# SDR DXTA2015072106045

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 9,911 hours, 7,912 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  HAD AN UNUSUAL WHINING NOISE FROM THE RT ENGINE.  SHUTDOWN APU & NOISE CONTINUED.  GROUND CONTROL REPORTED SMOKE COMING FROM THE RT ENGINE.  SHUTDOWN ENGINES. FOUND  OIL LEVELS ARE NORMAL.  R & R RT GENERATOR, MOUNTING PAD & MAGNETIC GEARBOX SEAL.  OPS & LEAK CHECKED GOOD.   R & R RIGHT GENERATOR CONTROLLER.  OPS CHECKED GOOD.
